# SDR HEEA966747

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31821
- Make and model: Bell 206L-3
- Aircraft serial: 51076
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206032308103S
- Condition: Cracked
- Location: Upper Rt
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED UPPER R/H. REPLACED WITH SERVICEABLE FRAME.
